| Model Number |
2H8486 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system solution set leaked from a 1 inch hole in the tubing.This was observed when the nurse tried to prime the tubing with tpn (total parenteral nutrition).There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection identified a cut in the tubing.The reported condition was verified.The cause of the cut tubing is related to damage performed by the packaging machines.Should additional relevant information become available, a supplemental report will be submitted.